# SDR 2023FA0000808

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: General aviation
- Aircraft: N702FF
- Make and model: Bolkms BK117C2
- System (JASC): 6200 · Main Rotor System
- Part: Ring
- Part number: 1058102203
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GOUGES ON THE DISTANCE RINGS OF ALL (4EA) MAIN ROTOR BLADE VIBRATION ABSORBER ASSEMBLIES.
